What causes pain in the upper right back and heartburn?
As discussed in details below.
Thanks for your query.
Noted the history and understood the concerns.
The best part is heart related problems are ruled out.
Since the pain has also started on right side of the back in spite you are already under treatment a review X-ray of the chest/CT scan would help further.
I hope this is not related to the muscles of the back.
Since you are taking Methylprednisolone and Ibuprofen, heartburn may persist or increase and an addition of a PPI like Omeprazole/Pantoprazole, Domperidone and antacid should help you with the heartburn.
Also take soft and bland diet in small frequent ways to keep the stomach coated.
Please give some additional information:
How was Pleurisy diagnosed?
Any other symptoms?
What are the factors that increase the pain?
Please post positive findings of investigations done.
I hope this answer helps you. Please feel free to ask for further relevant queries if you feel that there is a gap of communication.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Heartburn back pain between shoulders
- Gas heartburn back pain
- What causes heartburn and testicle pain
- Heartburn back pain green poop
- Does heartburn cause back pain and dizziness
- What causes upper stomach pain heartburn and bloating in pregnancy
- Does heartburn cause back pain
- Heartburn symptoms back pain
- Why does heartburn cause upper arm pain
- Lower back pain heartburn